# SDR DL757002000

- Difficulty date: October 13, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 41,893 hours, 21,281 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT CRUISE STRONG ELECTRICAL SMELL IN AFT CABIN, SPREAD TO FWD /MID CABIN.  TURNED OFF UTILITY BUSSES, ODOR WENT AWAY.  FOUND RT RECIRCULATION FAN AT FAULT.  FWD TO MCO AND PLACARD.
